# SDR REXA2014061600618

- Difficulty date: June 16, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 14,926 hours, 9,348 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Part number: CN6243187201
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 LT ENG LOWER CORE HEAT SHIELD CORNER PULLING UP ITEM 40 IPC 54-23-01.  REPAIRED LT ENG LOWER CORE HEAT SHIELD CORNER IAW EA CRJ954-02663.
